Volume 12, issue 3 (2012)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 14
Issue 5, 2511–3139
Issue 4, 1881–2509
Issue 3, 1249–1879
Issue 2, 627–1247
Issue 1, 1–625

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Author Index
Editorial procedure
Submission Guidelines
Submission Page
Author copyright form
Subscriptions
Contacts
G&T Publications
GTP Author Index
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Obstructions for constructing equivariant fibrations

Aslı Güçlükan İlhan

Algebraic & Geometric Topology 12 (2012) 1313–1330
Abstract

Let G be a finite group and be a family of subgroups of G which is closed under conjugation and taking subgroups. Let B be a G–CW–complex whose isotropy subgroups are in and let = {FH}H be a compatible family of H–spaces. A G–fibration over B with the fiber type = {FH}H is a G–equivariant fibration p: E B where p1(b) is Gb–homotopy equivalent to FGb for each b B. In this paper, we develop an obstruction theory for constructing G–fibrations with the fiber type over a given G–CW–complex B. Constructing G–fibrations with a prescribed fiber type is an important step in the construction of free G–actions on finite CW–complexes which are homotopy equivalent to a product of spheres.

Keywords
equivariant fibration, Bredon cohomology, obstruction theory, group action
Mathematical Subject Classification 2010
Primary: 57S25
Secondary: 55R91
References
Publication
Received: 21 October 2011
Revised: 13 March 2012
Accepted: 29 March 2012
Published: 15 June 2012
Authors
Aslı Güçlükan İlhan
Department of Mathematics
Bilkent University
Ankara 06800
Turkey
http://www.fen.bilkent.edu.tr/~guclukan